Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taking Pacitane, Lioresal for facial spasm. Safe to stop medicine?

I have been taking Pacitane, Lioresal and Rivotril since many years against facial spasm . Recently I have taken Botalimn Toxin Injection and now it looks like I don t need these medications. Do you think that it is safe to stop all of them at one point, without any withdrawal symptoms? Please reply to : YYYY@YYYY
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to the forum. It is nice to know that you are better. Since you have been taking the medications since a long time, you should not stop taking medications without consultation of the treating doctor.

If you are better the doses will have to be reduced gradually and you should assess if you are comfortable. At intervals also see your treating doctor to get clinically examined.

You may suffer from dry mouth, abdominal discomfort, dizziness, or other withdrawal symptoms if you leave the medications all of a sudden, Take care.
Answered: Fri, 25 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor